Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Contents of Volume 67, Number 1

Homoclinic and heteroclinic orbits for the $0^{2}$ or $0^{2}i 𝜔$ singularity in the presence of two reversibility symmetries
Ling-Jun Wang.
Quart. Appl. Math. 67 (2009), 1-38
Abstract, references and article information
Full-text PDF
MathSciNet review: 2495069
A derivation of the Aw-Rascle traffic models from Fokker-Planck type kinetic models
R. Illner, C. Kirchner and R. Pinnau.
Quart. Appl. Math. 67 (2009), 39-45
Abstract, references and article information
Full-text PDF
MathSciNet review: 2495070
Thermo-visco-elasticity at small strains with $L^{1}$-data
Tomás Roubícek.
Quart. Appl. Math. 67 (2009), 47-71
Abstract, references and article information
Full-text PDF
MathSciNet review: 2495071
The Helmholtz equation in the exterior of slits in a plane with different impedance boundary conditions on opposite sides of the slits
P. A. Krutitskii.
Quart. Appl. Math. 67 (2009), 73-92
Abstract, references and article information
Full-text PDF
MathSciNet review: 2495072
Exponential and polynomial decay for first order linear Volterra evolution equations
Edoardo Mainini and Gianluca Mola.
Quart. Appl. Math. 67 (2009), 93-111
Abstract, references and article information
Full-text PDF
MathSciNet review: 2495073
Fractional radial diffusion in an infinite medium with a cylindrical cavity
Y. Z. Povstenko.
Quart. Appl. Math. 67 (2009), 113-123
Abstract, references and article information
Full-text PDF
MathSciNet review: 2495074
Thermal grooving by surface diffusion: Mullins revisited and extended to multiple grooves
P. A. Martin.
Quart. Appl. Math. 67 (2009), 125-136
Abstract, references and article information
Full-text PDF
MathSciNet review: 2497600
Minimax entropy solutions of ill-posed problems
Fred Greensite.
Quart. Appl. Math. 67 (2009), 137-161
Abstract, references and article information
Full-text PDF
MathSciNet review: 2497601
Asymmetric and moving-frame approaches to Navier-Stokes equations
Xiaoping Xu.
Quart. Appl. Math. 67 (2009), 163-193
Abstract, references and article information
Full-text PDF
MathSciNet review: 2497602
Regularity conditions for the 3D Navier-Stokes equations
Jishan Fan and Hongjun Gao.
Quart. Appl. Math. 67 (2009), 195-199
Abstract, references and article information
Full-text PDF
MathSciNet review: 2497603


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website